I was given this drug by my doctor as i said i was on edge 24/7 for no reason, i am wondering whether i should just get on with life and throw in the bin however been taking a 5mg at night to increase after a week to 5 mg morning and night, dont feel different really just crying all the time, sweating and no get up and go can anyone give me some advice am lost and just don't know what to do.
hi My name is meghan and im 25.ive been a basketcase since kindergarten basiclly(no offense)i tried buspar,along with 30 other thgs and about a week later i started feeling freakin weird!felt like my head was attached to a balloon string!!but this is not for everyone,it does everyone diff.the only thg ive found thats worked is xanax,i dont want somethg to change my mind completely,but can take a xanie when i freak out.but give it a try if dnt like tell your dr!
Gonna have to be patient on this one. You are still on a low dose of the BuSpar. May take a couple of increases before you notice a difference in your level of anxiety. The tiredness is a common side effect which may go away with continued use. If the crying and and get up and go don't get better in the next week, please let the doctor know. You may need to be on an antidepressant rather than the BuSpar. Many antidepressants also help with anxiety. Hang in there, there are sloutions.
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Mar 2011 • 2 answers
Posted 30 Mar 2011 • 4 answers
Posted 19 May 2011 • 2 answers
Buspirone - I am very sensitive to any drug...was prescribed buspar for anxiety...afraid to take it?
Posted 22 May 2016 • 6 answers
Posted 25 May 2016 • 2 answers